MathSciNet Relay Station
MathSciNet bibliographic data
MR1164582 (93c:65108) 65M12 (65M06 76M25)
Chalabi, A. Stable upwind schemes for hyperbolic conservation laws with source terms. IMA J. Numer. Anal. 12 (1992), no. 2, 217–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement